My sense of the situation is that your symptoms are not under control. You said that you have bipolar disorder as well as a few other disorders but you did not say whether you are taking medication or are in treatment.
You asked about what could account for your increase in anger. There could be a number of possible explanations. A change in medication could explain a shift in mood. This might include a decrease in medication, an increase, or a change to other medications. As I mentioned above, you did not indicate whether you are taking medications but if you are, this is one area to explore. A change in your medicine could affect your mood.
Was there a change in your life? This is one possibility to explore. Think about what, if anything has changed recently in your life. This could account for mood shifts.
Other possible reasons to explain a change in your mood may include lack of sleep and using drugs or alcohol. A lack of sleep can cause irritability. For instance, if you are used to getting seven or eight hours of sleep and you are now getting less, then you should expect to see a change in your mood. It is difficult to manage your emotions when you’re tired.
Without more detailed information it is difficult to know why you are experiencing anger outbursts. If you would like to write back and provide information related to whether there has been a change in any of the aforementioned areas discussed above, I’d be happy to try to provide you with a more specific answer. Without that information, I can only give you a general answer. I would suggest that you meet with a mental health professional, if you are not already in treatment. You should also be evaluated by a psychiatrist to determine whether medication is necessary or if a medication change would be helpful. If you would like to search for a therapist in your area please follow this link. Thank you for your question.
This article has been updated from the original version, which was originally published here on October 4, 2009.